Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 137, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2010, 7:00 PM EDT for Spalding County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2010, 7:00 PM EDT (23:00 UTC)
- Expired
- Jun 15, 2010, 7:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Spalding County, GA
The radar
The Atlanta radar (KFFC), 30 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217
WUUS52 KFFC 152300
SVRFFC
GAC255-152345-
/O.NEW.KFFC.SV.W.0137.100615T2300Z-100615T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
GRIFFIN...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUNNY
SIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3320 8449 3335 8431 3333 8415 3332 8415
3330 8409 3324 8413 3317 8413 3318 8421
3319 8423 3319 8436 3320 8437 3321 8443
3319 8447
TIME...MOT...LOC 2300Z 223DEG 14KT 3322 8424
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:10 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 15, 6:10 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT TUE JUN 15 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE ATMOSPHERE IS BECOMING EXTREMELY UNSTABLE THIS AFTERNOON WITH LAPS ANALYSIS MLCAPES AROUND 3000-4000 J/KG IN VERY WEAK SHEAR ENVIRONMENT. ALONG WITH PRECIPITABLE WATER NEAR 2 INCHES AND DELTA THETA-E AROUND 30K...THE RESULT IS A PRETTY CLASSIC PULSE STORM ENVIRONMENT. STORMS HAVE BEEN SLOW TO DEVELOP OVER GEORGIA THIS AFTERNOON...CLOSEST TO THE CENTER OF THE SUBTROPICAL HIGH. THE 12Z FFC SOUNDING SHOWED H5 TEMPS ONLY A COUPLE DEGREES WARMER THAN BMX...ENOUGH ONLY TO DELAY STORM DEVELOPMENT FOR A FEW HOURS. EXPECT FAIRLY VIGOROUS CONVECTION TO DEVELOP THIS AFTERNOON AND EVENING. LITTLE CHANGE IN THE SYNOPTIC SCALE PATTERN OVER THE NEXT FEW DAYS WITH THE MOIST TROPICAL AIRMASS REMAINING IN PLACE...THOUGH THE UPPER RIDGE DRIFTS A BIT TO OUR WEST. A COASTAL TROUGH BECOMES A BIT BETTER DEFINED WEDNESDAY AND THURSDAY WHICH SHOULD LEAD TO DIURNAL THUNDERSTORM ACTIVITY ALONG THE SEA-BREEZE AND WEAK NORTHWEST FLOW SHORTWAVES STARTING TO CROSS GEORGIA SHOULD LEAD TO STORMS ELSEWHERE ACROSS THE FORECAST AREA...IN SPITE OF SLIGHTLY LESS INSTABILITY OVER THE NEXT COUPLE DAYS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL RIDGE REMAINS OVER THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE BERMUDA HIGH CONTINUES TO NOSE INTO FLORIDA/GEORGIA FROM THE EAST...WITH US REMAINING ON THE VERY WARM AND MUGGY WESTERN PERIPHERY OF THE HIGH. EXPECT AT LEAST SCATTERED THUNDERSTORMS EACH DAY...MAINLY OF THE AFTERNOON AND EVENING VARIETY. RRH && .AVIATION... TS DEVELOPED ACROSS MAJORITY OF TAF SITES THIS EVENING. EXPECT THIS TO CONTINUE THROUGH ABOUT 02Z ALTHOUGH GFS INDICATES TS MAY HOLD ON THROUGH 12Z. SOME WIND SHIFTS AND GUSTS TO 25KTS POSSIBLE WITH OUTFLOW FROM TS...BUT WILL MAINLY REMAIN IN W FLOW...BECOMING NW WEDNESDAY BY 18Z. HZ/BR POSSIBLE WEDNESDAY MORNING...ESPECIALLY AT THE SITES THAT RECEIVED RA THIS AFTERNOON. TS AGAIN WEDNESDAY AFTERNOON AND WILL INCLUDE CB IN TAFS FOR NOW...SINCE LOCATION WILL BE SCATTERED. JLF && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 94 71 95 70 / 30 30 30 30 20 ATLANTA 75 93 74 92 70 / 30 40 30 40 20 BLAIRSVILLE 70 88 68 89 64 / 30 40 30 30 20 CARTERSVILLE 69 93 69 92 67 / 30 40 30 40 20 COLUMBUS 76 96 74 92 73 / 30 40 30 40 20 GAINESVILLE 73 93 72 92 70 / 30 40 30 30 20 MACON 74 95 73 94 72 / 30 30 30 40 20 ROME 73 93 71 93 67 / 30 40 30 40 20 PEACHTREE CITY 72 93 70 92 68 / 30 40 30 40 20 VIDALIA 76 96 75 93 74 / 40 30 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE... PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. &&
Hazardous weather outlook, Jun 15, 5:00 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 PM EDT TUE JUN 15 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS AFTERNOON ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST...BUT WILL BEGIN TO WEAKEN AND SLIDE SLIGHTLY EAST THIS EVENING. THIS WILL ALLOW ADDITIONAL MOISTURE TO MOVE UP INTO THE REGION. WEAK SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF THE RIDGE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE GUSTY WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. SMALL HAIL WILL ALSO BE POSSIBLE. IN ADDITION...HEAT INDICES ARE EXPECTED TO CLIMB TO NEAR 105 DEGREES THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO COVINGTON...TO ATHENS. .DISCUSSION... THE HOT...HUMID AIRMASS WILL CONTINUE TO DOMINATE THE SOUTHEAST FOR THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000. THE INSTABILITY ALONG WITH THE SLIGHTLY WEAKENED UPPER RIDGE WILL ALLOW THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS WILL BE SEVERE. AS TEMPERATURES CLIMB...HEAT INDICES ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA. WITH THESE VERY HOT CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AT WWW.WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 15, 6:38 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG TALBOTTON 32.68N 84.54W
06/15/2010 TALBOT GA EMERGENCY MNGR
1 TREE DOWN
&&
JDWSpecial weather statement, Jun 15, 6:39 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 639 PM EDT TUE JUN 15 2010 GAZ047>049-152315- 639 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN NEWTON...MORGAN AND WALTON COUNTIES UNTIL 715 PM EDT... AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RUTLEDGE THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NEWTON...MORGAN AND WALTON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RUTLEDGE...HARD LABOR CREEK STATE PARK...HERNDONVILLE...EBENEZER...SOCIAL CIRCLE...REESE AND BRICK STORE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 15, 6:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 8 E MARIETTA 33.95N 84.41W
06/15/2010 E0.88 INCH COBB GA PUBLIC
&&
JDWSpecial weather statement, Jun 15, 6:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 643 PM EDT TUE JUN 15 2010 GAZ013-021-032-152315- 643 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN COBB... CHEROKEE AND PICKENS COUNTIES UNTIL 715 PM EDT... AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING INTO WESTERN PICKENS...CHEROKEE...AND COBB COUNTIES. THESE THUNDERSTORMS WILL TRACK FROM WEST TO EAST ACROSS THESE COUNTIES AT 10 TO 15 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. PEA TO DIME-SIZED HAIL AND WIND GUSTS TO 40 MPH WILL ALSO BE POSSIBLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 15, 6:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 654 PM EDT TUE JUN 15 2010 GAZ050-152330- 654 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN GREENE COUNTY UNTIL 730 PM EDT... AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SILOAM...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS GREENE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VEAZEY...SILOAM...WHITE PLAINS AND LIBERTY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 15, 6:56 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EDT TUE JUN 15 2010 GAZ054-056>058-068-070-152330- 656 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND LIGHTNING IN PIKE...LAMAR...SPALDING...BUTTS...FAYETTE AND HENRY COUNTIES UNTIL 730 PM EDT... AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS WITHIN THE INDICATED COUNTIES. STRONG THUNDERSTORMS WERE LOCATED IN SOUTHERN HENRY COUNTY NEAR LUELLA...IN SOUTHERN SPALDING COUNTY BETWEEN ROVER AND ORCHARD HILL...AND IN WESTERN PIKE COUNTY BETWEEN HOLLONVILLE AND MOLENA. ALL OF THESE THUNDERSTORMS WERE MOVING NORTHEAST AT 10 MPH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:07 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 38 min |
| Jun 15, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 45 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 42 min |
| Jun 15, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Jun 15, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 48 min |
| Jun 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 42 min |
| Jun 15, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 40 min |
| Jun 15, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 44 min |
| Jun 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 37 min |
| Jun 15, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 49 min |
| Jun 15, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 44 min |
| Jun 15, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 25 min |
| Jun 15, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 46 min |
| Jun 15, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Jun 15, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Jun 15, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 47 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 41 min |
| Jun 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 49 min |
| Jun 15, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 33 min |
| Jun 15, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 30 min |
| Jun 15, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 44 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 49 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 29 min |
| Jun 15, 7:14 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 4 hr |
| Jun 15, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 35 min |
| Jun 15, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 46 min |
| Jun 15, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 40 min |
| Jun 15, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.